RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 280, Pages 255–269 (Mi tm3460)  

This article is cited in 2 scientific papers (total in 2 papers)

Traces of the discrete Hilbert transform with quadratic phase

K. I. Oskolkova, M. A. Chahkievb

a Department of Mathematics, University of South Carolina, Columbia, SC, USA
b Russian State Social University, Moscow, Russia

DOI: https://doi.org/10.1134/S0371968513010184

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 280, 248–262

Bibliographic databases:

UDC: 511+517.51+517.95
Received in January 2012

Citation: K. I. Oskolkov, M. A. Chahkiev, “Traces of the discrete Hilbert transform with quadratic phase”, Orthogonal series, approximation theory, and related problems, Collected papers. Dedicated to Academician Boris Sergeevich Kashin on the occasion of his 60th birthday, Tr. Mat. Inst. Steklova, 280, MAIK Nauka/Interperiodica, Moscow, 2013, 255–269; Proc. Steklov Inst. Math., 280 (2013), 248–262

Citation in format AMSBIB
\Bibitem{OskCha13}
\by K.~I.~Oskolkov, M.~A.~Chahkiev
\paper Traces of the discrete Hilbert transform with quadratic phase
\inbook Orthogonal series, approximation theory, and related problems
\bookinfo Collected papers. Dedicated to Academician Boris Sergeevich Kashin on the occasion of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 280
\pages 255--269
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3460}
\crossref{https://doi.org/10.1134/S0371968513010184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3241850}
\elib{http://elibrary.ru/item.asp?id=18893043}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 280
\pages 248--262
\crossref{https://doi.org/10.1134/S0081543813010185}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320459700018}
\elib{http://elibrary.ru/item.asp?id=20434846}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876437081}


Linking options:
  • http://mi.mathnet.ru/eng/tm3460
  • https://doi.org/10.1134/S0371968513010184
  • http://mi.mathnet.ru/eng/tm/v280/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Krause, M. T. Lacey, “A discrete quadratic Carleson theorem on $\ell^2$ with a restricted supremum”, Int. Math. Res. Notices, 2017, no. 10, 3180–3208  crossref  mathscinet  isi  scopus
    2. Erdogan M.B. Shakan G., “Fractal Solutions of Dispersive Partial Differential Equations on the Torus”, Sel. Math.-New Ser., 25:1 (2019), UNSP 11  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:191
    Full text:33
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020